Jump to content

Search the Community

Showing results for tags 'duloxetin'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. I had started this heavy headed ness in December 2018..The feeling was like someone tying strong knot around my head and its getting tighter...with NO relief in site....I ddint knw at that time , it was related to depression. So i kept hoping that it will ultimately subside after diet change, sleep patterns etc.. but nothing worked ....After 6 months of this unbearable pain.I visited psychiatrist.In our society and family , visiting psychitrist is taboo, so visit was late...I feel if I started this early, i would have better by now. He has Started off with amixide-h, SSRI...it helped me ...I got recovered to some extent .But not completely. then my doctor advised me to visit another doc at metropolitan area. so i did... he started with having SSRI and betacap 20 ....and increased dosage gradually... I recovered but new monster arose infront of me 'ANHEDONIA/emotional blunting/numbness' ...It was making me disassociated from everyone i am closer and affecting every relations i have.There was no feeling, no interest in activities which i enjoy, ....There was like no feeling of emotions except anger, rage, hate , frustration etc negative one.. Then i talked this to doctor, he changed tab to Dulexetin , buproprien and betacap for this emotional apathy .....This has really helped me in relieving some symptoms of depression ..Anhedonia but remained ... After 4-5 month of treatment , Now i am recovered to the extent but last problem for me remains. In between i tried supplements like MUCUNA pruriens for dopamine, its very effective for me with libido increase, sexual pleasure, but not helped much with anhedonia. Now i started on with AGOMELATINE for this anhedonia thing...so will update about its effectiveness after 1 -2 months. If anyone has gone through plaese reply and suggest any new thing for anhedonia...LETS beat this.... ------------------------------------------------------------------------------- Pills amixide h , flunil 20- from june 19 to july 19 galop 10 , betacap 20 - from aug 19 to nov 19 with variations dulexetine 20, bupropriion 150 - dec 19 to march 20.
  2. I had started this heavy headed ness in December 2018..The feeling was like someone tying strong knot around my head and its getting tighter...with NO relief in site....I ddint knw at that time , it was related to depression. So i kept hoping that it will ultimately subside after diet change, sleep patterns etc.. but nothing worked ....After 6 months of this unbearable pain.I visited psychiatrist.In our society and family , visiting psychitrist is taboo. He has Started off with amixide-h, flunil 20...it helped me ...I got recovered to some extent .But not completeely. then my doctor advised me to visit another doc at metropolitan area. so i did... he started with having galop 10 and betacap 20 ....and increased dsage gradually... I recovered but new monster arised infront of me 'ANHEDONIA/emotional blunting/numbness' ...It was making me disassociated from everyone i am closer and affecting every relations i have. Then i talked this to doctor, he changed tab to Dulexetin , buproprien and betacap for this emotional apathy .....This has really helped me in relieving some symptoms of depression ..Anhedonia but remained ... After 4-5 month of treatment , Now i am recovered to the extent but last problem for me remains. In between i tried supplements like MUCUNA pruriens for dopamine, its very effective for me with libido increase, sexual pleasure, but not helped much with anhedonia. Now i started on with AGOMELATINE for this anhedonia thing...so will update about its effectiveness after 1 -2 months. If anyone has gone through plaese reply and suggest any new thing for anhedonia...LETS beat this bastard...
  3. Hello, I am a caregiver. My patient is dealing with signs of a very serious neurological condition. He has no interest in doing any online research about his condition, which I think is wise, because we believe a positive attitude is a key to his recovery. It is not easy to maintain a positive attitude in the face of general information about his condition. So the online research is up to me. I notice that virtually all of the members here are the individuals tapering from meds themselves, rather than caregivers. However, I hope that I can be accepted as a participant here, under the circumstances. I'll leave off the medical details except what seems relevant to this website. He was given opioids last January (2019), for pain, and they didn't do much to help. So the opioids were increased gradually over some months, up to 120 mg. Embeda (time-release morphine) by (I think) last May/June. In (I think) May, he was also given 60 mg. duloxetine by our PCP, intended to help pain. He didn't notice any effects on the pain, but continued taking them. At the time, we were desperate for anything that might help with pain. I regret not doing more research at the time. Since then, he has also been given 50 mg. pregabalin/lyrica 2x/day, and we brought that down to 1x/day a few months ago. He has tapered his opioids from 120 down to 80 mg. over a couple of months. He is also taking many, many supplements. I know that some people don't advise doing supplements at the same time as a taper. However, we credit the supplements (among other things) for a very unexpected partial recovery with the neurological condition, so they are non-negotiable. Anyway, now, having reduced opioids while keeping duloxetin steady, instead of dealing with constipation (a common side effect of opioids), he's dealing with diarrhea (apparently a common side effect of duloxetin??). This makes me wonder if the two had been somewhat balancing each other out, and now that opioids are decreasing, the duloxetin is able to exert its influence on the gut, causing diarrhea. So we have pretty much decided to alternate reducing the Embeda (morphine, opioid) and reducing the duloxetin, in hopes that this will help with a certain sort of homeostasis. I have read on some website (sorry, I don't remember where) that while most people taper one drug at a time, sometimes reducing one drug can amplify the effects of another drug, so some people choose to alternate tapering one drug and then the other, back and forth, and have done this successfully. Anyway, we are also influenced by the information that apparently, tapering duloxetin has a better prognosis if started earlier rather than later, so we hate to put that off. I'm wondering if anyone else here has experience with tapering from both duloxetin and from opioids, and also if anyone here has experience with alternating a taper of two drugs. It seems that opioids act quite differently than SNRIs, although they both act on serotonin. My patient has no history with depression, but from what I've read, that doesn't mean he won't experience depression as a side effect of withdrawal. Anyway, I really appreciate this forum. I've already gotten a lot of great information. Thank you for your efforts. And my heart goes out to the many patients who are dealing with effects of withdrawing from these nasty drugs. FYI I've never been all that impressed with the pharmaceutical industry, but after doing online research, plus reading Anatomy of an Epidemic, I've concluded that the pharma industry is nearly identical to the mafia, except that they don't go around with machine guns. That's about the only difference I see. Things are much worse than I previously thought. Best wishes.
  4. I have been on antidepressants since the age of 12. Have tried nearly everyone out there with minimal success. Finding that they don't affect my mood/ overall general happiness anymore and want off. They make me feel numb and zombie like with little ability to enjoy life. I've been on 30mg Cymbalta for the last few months and have been trying to tapper off. I knew the side effects of withdrawal can be horrendous as I've tried in the past with no success. This time I decided I would take 1/4 of the beads from the capsule a week and as long as I didn't feel too many intense effects I would continue until I was off them. I was doing great! 5 days in and I hadn't noticed a single side effect. Then at work last night on the 7th day it was like I was hit by a bus. Spinning, dizzy, headache, nauseated, strange strange sensations and ultimately sicker then a dog. I ended up having to have someone bring me gravol which I popped two in less than hr (usually only take a quarter if absolutely necessary). The nausea has subsided slightly but I'm still extremely dizzy with a pounding headache, with the lovely side effect of extreme drowsiness from the gravol. I'm wondering if anyone knows what my next step should be and whether or not I need to increase the dose a bit. Yesterday I didn't take my dose until later in the day and I'm hoping this is the reason why I felt such extreme effects, as I hadn't been noticing anything at all prior. Looking for any helpful suggestions, tips, or support. Thank you!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy